1887

n South African Statistical Journal - Efficiency behaviour of kernel-smoothed kernel distribution function estimators

Volume 54 Number 1
  • ISSN : 0038-271X
USD

 

Abstract

The asymptotic mean integrated squared error (AMISE) and the kernel efficiency (KE) of kernel distribution function estimators are well studied. In this note we define new nonparametric distribution function estimators by kernel-smoothing an initial kernel distribution function estimator. We show that, under certain conditions, the AMISE and the KE can be improved. A concrete example and a Monte Carlo simulation are worked out for illustration.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/journal/10520/EJC-1c22a4395a
2020-03-01
2020-07-10

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error